BibTeX record: journals/dm/HellM92

download as .bib file

@article{DBLP:journals/dm/HellM92,
  author    = {Pavol Hell and
               Donald J. Miller},
  title     = {Achromatic numbers and graph operations.},
  journal   = {Discrete Mathematics},
  year      = {1992},
  volume    = {108},
  number    = {1-3},
  pages     = {297--305},
  url       = {http://dx.doi.org/10.1016/0012-365X(92)90683-7},
  doi       = {10.1016/0012-365X(92)90683-7},
  timestamp = {Wed, 03 Sep 2014 00:06:46 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/HellM92},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}